Mathematics on a distant planet

R. W. Hamming

Pokroky matematiky, fyziky a astronomie (2001)

  • Volume: 46, Issue: 3, page 219-231
  • ISSN: 0032-2423

How to cite

top

Hamming, R. W.. "Matematika na vzdálené planetě." Pokroky matematiky, fyziky a astronomie 46.3 (2001): 219-231. <http://eudml.org/doc/197126>.

@article{Hamming2001,
author = {Hamming, R. W.},
journal = {Pokroky matematiky, fyziky a astronomie},
keywords = {nature of mathematics},
language = {cze},
number = {3},
pages = {219-231},
publisher = {Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists},
title = {Matematika na vzdálené planetě},
url = {http://eudml.org/doc/197126},
volume = {46},
year = {2001},
}

TY - JOUR
AU - Hamming, R. W.
TI - Matematika na vzdálené planetě
JO - Pokroky matematiky, fyziky a astronomie
PY - 2001
PB - Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists
VL - 46
IS - 3
SP - 219
EP - 231
LA - cze
KW - nature of mathematics
UR - http://eudml.org/doc/197126
ER -

NotesEmbed ?

top

You must be logged in to post comments.